RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2001, Volume 378, Number 6, Pages 743–747 (Mi dan2421)  

This article is cited in 6 scientific papers (total in 6 papers)

Boundary control of a string oscillating at one end, with the other end fixed and under the condition of the existence of finite energy

V.A. Il'in



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Egorov, L. N. Znamenskaya, “Control of vibrations of coupled objects with distributed and lumped parameters”, Comput. Math. Math. Phys., 45:10 (2005), 1701–1718  mathnet  mathscinet  zmath
    2. N. Yu. Satimov, M. Tukhtasinov, “Game problems on a fixed interval in controlled first-order evolution equations”, Math. Notes, 80:4 (2006), 578–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. Yu. Satimov, M. Tukhtasinov, “On game problems for second-order evolution equations”, Russian Math. (Iz. VUZ), 51:1 (2007), 49–57  mathnet  crossref  mathscinet  zmath
    4. M. Sh. Mamatov, “Application of the finite difference method to the problem of pursuit in the distributed-parameter systems”, Autom. Remote Control, 70:8 (2009), 1376–1384  mathnet  crossref  mathscinet  zmath  isi  elib
    5. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    6. N. Yu. Satimov, M. Tukhtasinov, “Evasion in a Certain Class of Distributed Control Systems”, Math. Notes, 97:5 (2015), 764–773  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020